Friday, September 28, 2007

side effects

Budeprion SR makes me nauseous and destroys my appetite so that eating become a chore rather than a pleasure. This is unfortunate. I feel somewhat less down, but I can't claim that I am not depressed still. I have to give it time.

2 comments:

she said...

food, dining, ... should be pleasurable

what a trick to weigh the pros and cons of the medicines

the ad link down plays side effects (surprise!) but, maybe time is a justifiable element

you should not have to live with a chronic feeling of nauseousness

if that subsides as your body adapts, helpful

but there is a lot of manipulating amounts/doses/types of medications along the way isn't there

i hope you are partnered with an excellent physician who will invest as much time as necessary to experiment and find the right medication for you. you are an excellent patient in that you are so knowledgable and aware with excellent communications skills

crucial tools for success

about a boy said...

i just started cymbalta yesterday.